MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Uterine Perforation (2121); Arthralgia (2355); Insufficient Information (4580)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A ct scan revealed a uterine rupture [uterine rupture].The patient reported abdominal and shoulder pain during and after the use of the jada.[abdominal pain].The patient reported abdominal and shoulder pain during and after the use of the jada.[arthralgia].Case narrative: this spontaneous report originating from united states was received from a nursing director (also reported as hospital administrator) referring to a female patient of an unknown age via clinical account specialist (cas).The patient's medical history included pregnancy and delivery.The patient's concurrent conditions, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2002 via intrauterine route (lot # and expiration date were not reported) for postpartum hemorrhage.The patient had abdominal and shoulder pain (abdominal pain) (arthralgia) during and after the use of the vacuum-induced hemorrhage control system (jada system).The computed tomography (ct) scan revealed a uterine rupture.The rupture required surgical repair.The patient was hospitalized.The nursing director reported a similar case was being reviewed at a sister facility in the same system.The outcome of uterine rupture, arthralgia and abdominal pain was unknown.The reporter's causality assessment between the uterine rupture, arthralgia and abdominal pain and suspect vacuum-induced hemorrhage control system (jada system) was not reported.Upon internal review the event uterine rupture considered to be serious for the following reason: required intervention (devices) and medically significant.This is one of the two reports received from the same reporter.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
Follow-up information has been received from nursing director (also reported as hospital administrator) on 29-jul-2025.The patient gave a live birth via c-section delivery in the past.The patient's current pregnancy type was singleton pregnancy.The patient was having a trial of labor after c-section and was able to deliver vaginally.The patient was treated with uterotonic agents per the facility postpartum hemorrhage protocol and no other devices were used prior to the use of vacuum-induced hemorrhage control system (jada system).The bleeding was controlled with the vacuum-induced hemorrhage control system (jada system).The vacuum-induced hemorrhage control system (jada system) was removed but the patient continued to have concerned pain and labs.The patient was taken to the operating room for repair of the uterine rupture.The patient received 1 or 2 units of blood.On an unknown date in 2025, patient recovered from uterine rupture and abdominal pain.The outcome of arthralgia was unknown.The patient was discharged home and length of hospital stay was not reported.The facility performed a case review recently and that outcome was that the vacuum-induced hemorrhage control system (jada system) may or may not have contributed to the uterine rupture.The vacuum-induced hemorrhage control system (jada system) device was discarded at the time of the event.The reporter did not know what version of the vacuum-induced hemorrhage control system (jada system) was used.The reporter did not know the color of the device used.Fda code: (health effects - health impact per annex f): 4643 blood transfusion (patient required an infusion of whole blood or a blood component directly into the bloodstream).
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Event or Problem Description
This is an amended report: to update as determined causality of event uterine rupture from unknown to not assessed and outcome of event arthralgia from unknown to recovered.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22667635
Report Number3002806821-2025-00068
Device Sequence Number3678337
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/01/2025
08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexFemale